# SDR USAA2013050200006

- Difficulty date: April 9, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 41,288 hours, 12,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005229
- Part serial: A11048
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DELAMINATION ON LEFT WING NR 4 SLAT TRAILING EDGE WEDGE LOWER SURFACE AT AFT INBOARD END.  REPAIRED NR 4 SLAT TRAILING EDGE WEDGE LOWER SURFACE IAW B757 SRM 51-70-10.
